MAUDE Adverse Event Report: MERIT MEDICAL SYSTEMS MEXICO ONE-STEP¿.VALVED CENTESIS CATHETER; IRRIGATION CATHETER

MERIT MEDICAL SYSTEMS MEXICO ONE-STEP¿.VALVED CENTESIS CATHETER; IRRIGATION CATHETER
Catalog Number OSC-5F-10T/B
Medical Device Problem Code Fluid/Blood Leak (1250)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/19/2022
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The suspect device is expected to return for investigation.A follow-up report will be submitted once the investigation is complete.
 
Event or Problem Description
The account alleges that a drainage catheter is leaking fluid from the valve after acquiring patient access.No patient consequences to report.
 
Additional Manufacturer Narrative
A suspect device was returned for investigation.The device was examined visually and microscopically.Functional testing was performed.The complaint is confirmed.The root cause could not be determined.A review of the device history and complaint database could not be performed since the lot number was not provided.

Brand Name
ONE-STEP¿.VALVED CENTESIS CATHETER
Common Device Name
IRRIGATION CATHETER
Manufacturer (Section D)
MERIT MEDICAL SYSTEMS MEXICO
8830 siempre viva rd #100
san diego, CA 92154
Manufacturer (Section G)
MERIT MEDICAL SYSTEMS MEXICO
8830 siempre viva rd #100
san diego, CA 92154
Manufacturer Contact
bryson heaton bsn,rn.
1600 merit parkway
south jordan, UT 84095
MDR Report Key15510023
Report Number3011642792-2022-00054
Device Sequence Number12284535
Product Code GBX
UDI-Device Identifier00884450092644
UDI-Public884450092644
Combination Product (Y/N)N
Initial Reporter StateUT
Initial Reporter CountryUS
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source User Facility,Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 09/19/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date03/21/2024
Device Catalogue NumberOSC-5F-10T/B
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/19/2022
Supplement Date Received by Manufacturer10/27/2022
Initial Report FDA Received Date09/30/2022
Supplement Report FDA Received Date11/04/2022
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured03/30/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown